# SDR GTIA2018032102529

- Difficulty date: March 21, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 47,000 hours, 22,259 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DETECTED.  PERFORMED AN ENGINE RUN ON THE NR 2 ENGINE IAW TSM 71-00-00-810-801-A.   NO SOURCE OF ODOR ,  PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00, OPS CHECKED GOOD.
